MAUDE Adverse Event Report: PAJUNK MEDICAL SYSYTEMS, LP TAL101; EPIDURAL ANESTHESIA KIT

PAJUNK MEDICAL SYSYTEMS, LP TAL101; EPIDURAL ANESTHESIA KIT
Model Number TAL101
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of device is in-progress.
 
Event or Problem Description
On (b)(6) 2019, pajunk received a complaint report on the epilong soft tray 17g x 103mm needle in the tal101 epidural anesthesia kit.The red cap on the plastic stylet came off the stylet when being pulled out of the needle causing the stylet to get stuck in the needle.This occurred 6 times in over 2 weeks.No patients suffered injury due to this incident.

Brand Name
TAL101
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
PAJUNK MEDICAL SYSYTEMS, LP
6611 bay circle ste. 140
norcross GA 30071
MDR Report Key8833699
Report Number3004076349-2019-00003
Device Sequence Number14081891
Product Code OGE
UDI-Device Identifier00858965006007
UDI-Public(01)00858965006007(17)200430(10)0000225
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberTAL101
Device Catalogue NumberTAL101
Device Lot Number0000225
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1